Agenda for ICRC Meeting Friday, December 4, 2020

1.	Call to Order	1:00p (2 mins)
2.	Roll Call	1:02p (2 mins)
3.	Adoption of the Agenda	1:04p (2 mins)
4.	Review and Approval of minutes	1:06p (2 mins)
5.	Public Comment	1:08p (7 mins)

6. Webinar Presentation: Michigan Redistricting Data

- 1:15p (1 hr)
- a. Moderator: Matt Grossmann, Director of the Institute for Public Policy and Social Research (IPPSR) and Professor of Political Science at Michigan State University
- b. Rob Surber, Enterprise Portfolio Management Office Director, DTMB, State of Michigan
- 7. Old Business
 - a. MDOS administrative update 2:15-2:20p (5 mins)
 - b. Executive Director Hire 2:20-3:00p (40 mins)
- 8. New Business
 - a. Communications and Outreach Director Candidate Discussion 3:00-4:00p (1 hour)
- 9. Adjourn @ 4:00pm